Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 9 de 9
Filtrar
Mais filtros










Base de dados
Intervalo de ano de publicação
8.
J Transl Int Med ; 6(3): 152-156, 2018 09.
Artigo em Inglês | MEDLINE | ID: mdl-30425952

RESUMO

We present a case of a 21-year-old Caucasian woman at 27 weeks of pregnancy who was admitted to the obstetric department for pre-term labor. She received 10 mg of nifedipine 4 times in 1 h, according to the internal protocol. Shortly after, she brutally deteriorated with pulmonary edema and hypoxemia requiring transfer to the intensive care unit (ICU) for mechanical ventilation. She finally improved and was successfully extubated after undergoing a percutaneous valvuloplasty of the mitral valve. This case illustrates a severe cardiogenic shock after administration of nifedipine for premature labor in a context of unknown rheumatic mitral stenosis. Nifedipine induces a reflex tachycardia that reduces the diastolic period and thereby precipitates pulmonary edema in case of mitral stenosis. This case emphasizes the fact that this drug may be severely harmful and should never be used before a careful physical examination and echocardiography if valvular heart disease is suspected.

SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA
...